# SDR QXEA200400254

- Difficulty date: March 30, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 5,518 hours, 4,135 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD WHEN DURING THE TAKEOFF ROLL THE NUMBER 4 MAIN TIRE CAME APART.  THE NUMBER 4 MAIN WHEEL ASSEMBLY WAS REPLACED. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE. NOTE - THE TIRE WAS AT RE-CAP LEVEL 1. RE-CAPPED TIRES NO LONGER BEING USED.
